Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Claude Chevalley $\left( {1909 - 1984} \right)$


Authors: Jean Dieudonné and Jacques Tits
Journal: Bull. Amer. Math. Soc. 17 (1987), 1-7
MSC (1985): Primary 01A70
MathSciNet review: 888878
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 01A70

Retrieve articles in all journals with MSC (1985): 01A70


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15509-1